# SDR DALA2024013101414

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 72,367 hours, 9,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Arced
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 SMOKE LAV SMOKE CAME ON FAP 2 SECONDS, LOCATION FORWARD LAV RIGHT SIDE. CORRECTIVE ACTION: REPLACED WIRING TO LIGHT ASSEMBLY 17LQ02. (5398512)
